# SDR USAA2013092600013

- Difficulty date: August 28, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 40,347 hours, 14,763 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53480082253
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON FUSELAGE FRAME AT FRAME 68 BETWEEN S22-23R. REPAIRED FUSELAGE FRAME IAW SRM 53-41-12 & EA 504324.
